VOL. 12 · NO. 1 | February 2002
Stan Zachary, Ilze Ziedins
Ann. Appl. Probab. 12 (1), 1-22, (February 2002) DOI: 10.1214/aoap/1015961154
KEYWORDS: Loss network, functional law of large numbers, Liapounov function, partitioning, trunk reservation, 60K20, 60G17, 68M20, 90B12
Thomas Mikosch, Sidney Resnick, Holger Rootzén, Alwin Stegeman
Ann. Appl. Probab. 12 (1), 23-68, (February 2002) DOI: 10.1214/aoap/1015961155
KEYWORDS: heavy tails, regular variation, Pareto tails, self-similarity, scaling, infinite variance, stable Lévy motion, fractional Brownian motion, Gaussian approximation, ON/OFF process, workload process, cumulative input process, input rate, large deviations, 60K25, 60F05, 60F10, 60F17, 60G18, 60G55
Michael Braverman, Thomas Mikosch, Gennady Samorodnitsky
Ann. Appl. Probab. 12 (1), 69-100, (February 2002) DOI: 10.1214/aoap/1015961156
KEYWORDS: ruin probability, heavy tails, supremum, negative drift, risk, subadditive functional, sojourn time, last hitting time, Lévy process, 60E07, 60K30, 60G10
Paul Joyce, Stephen M. Krone, Thomas G. Kurtz
Ann. Appl. Probab. 12 (1), 101-124, (February 2002) DOI: 10.1214/aoap/1015961157
KEYWORDS: Poisson-Dirichlet, GEM, neutral infinite alleles model, sampling distribution, Ewens sampling formula, Gaussian process, mutation rate, 62J70, 92D10, 60F05
Gerold Alsmeyer, Uwe Rösler
Ann. Appl. Probab. 12 (1), 125-142, (February 2002) DOI: 10.1214/aoap/1015961158
KEYWORDS: Bisexual Galton-Watson process, promiscuous mating, extinction probability, quasi-invariant measure, Time reversal, 60J80, 60J45
Huyên Pham
Ann. Appl. Probab. 12 (1), 143-172, (February 2002) DOI: 10.1214/aoap/1015961159
KEYWORDS: Shortfall risk minimization, Semimartingales, optional decomposition under constraints, duality theory, finance and insurance, 93E20, 60G44, 60H05, 60H30, 90A46
Hideo Nagai, Shige Peng
Ann. Appl. Probab. 12 (1), 173-195, (February 2002) DOI: 10.1214/aoap/1015961160
KEYWORDS: Risk-sensitive control, Portfolio optimization, Riccati equations, partial information, modified Zakai equations, infinite time horizon, 91B28, 93E20, 93E11, 49L20, 34D23, 93E11
B. Jourdain, C. Martini
Ann. Appl. Probab. 12 (1), 196-223, (February 2002) DOI: 10.1214/aoap/1015961161
KEYWORDS: Optimal stopping, free boundary problems, Inverse problems, approximation methods, American options, European options, 60G40, 60G46, 65N21, 90A09, 90C59
Søren F. Jarner, Gareth O. Roberts
Ann. Appl. Probab. 12 (1), 224-247, (February 2002) DOI: 10.1214/aoap/1015961162
KEYWORDS: Markov chains, Foster-Liapounov drift conditiosn, Polynomial convergence, central limit theorems, independence sampler, 60J05, 60J10
Olivier François
Ann. Appl. Probab. 12 (1), 248-271, (February 2002) DOI: 10.1214/aoap/1015961163
KEYWORDS: Evolutionary algorithms, generalized simulated annealing, 60J10, 92D15
Mathew D. Penrose, J.E. Yukich
Ann. Appl. Probab. 12 (1), 272-301, (February 2002) DOI: 10.1214/aoap/1015961164
KEYWORDS: Packing, sequential adsorption, ballistic deposition, spatial birth-growth models, epidemic growth, desorption, Law of Large Numbers, central limit theorem, 82C21, 60F05, 60F15, 60G55
Jin Ma, Philip Protter, Jaime San Martín, Soledad Torres
Ann. Appl. Probab. 12 (1), 302-316, (February 2002) DOI: 10.1214/aoap/1015961165
KEYWORDS: Backward stochastic differential equations, numerical methods, 60H20, 65C99, 65L99, 60H99, 60G35
Fergal Toomey
Ann. Appl. Probab. 12 (1), 317-333, (February 2002) DOI: 10.1214/aoap/1015961166
KEYWORDS: Topical operators, discrete event systems, max-plus algebra, nonnegative matrices, large deviations, 60F10, 47H40, 47H07
B. Jourdain
Ann. Appl. Probab. 12 (1), 334-360, (February 2002) DOI: 10.1214/aoap/1015961167
KEYWORDS: Scalar conservation law, method of characteristics, Stochastic particle systems, reflected diffusion processes, propagation of chaos, 65C35, 60F17
Pao-Liu Chow
Ann. Appl. Probab. 12 (1), 361-381, (February 2002) DOI: 10.1214/aoap/1015961168
KEYWORDS: Stochastic wave equation, polynomial nonlinearity, local and global solutions, 60H15, 60H05
J.F. Collamore
Ann. Appl. Probab. 12 (1), 382-421, (February 2002) DOI: 10.1214/aoap/1015961169
KEYWORDS: Monte Carlo methods, rare event simulation, hitting probabilities, large deviations, Harris recurrent Markov chains, convex analysis, 65C05, 65U05, 60F10, 60J15, 60K10
Back to Top